# SDR AALA20151208002

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 60,118 hours, 7,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADL 7BG0046 DAMAGE FOUND ON RT FUSELAGE SECTION 46, BETWEEN AFT CARGO DOOR & AFT BULK PIT, JUST BELOW RAMP ILLUMINATION LIGHT.  TWO DENTS, 3.5 INCH X 3 INCH X 0.065 INCH DEPTH & 2.5 INCH X 2 INCH X .120 INCH DEPTH.  RT FUSELAGE SKIN, BETWEEN AFT CARGO DOOR & BULK PIT STATION 1853 - 1874, STRINGER 38R, REPAIR CARRIED OUT IAW SRM 53-00-01 FIGURE 202 REPAIR 4.  ACFT IN BASE MX.
